# SDR FDEA201804060898

- Difficulty date: April 6, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 27,276 hours, 15,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327828620890
- Condition: Damaged
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FRAME 57.3 BETWEEN Y1456 AND Y1959, DAMAGED.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-21.  MAJOR REPAIR.
